# SDR 05FDEA02604

- Difficulty date: August 24, 2005
- Submitted: August 25, 2005
- Operation: Air carrier
- Aircraft: N556FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46710
- Aircraft time: 82,219 hours, 31,802 cycles
- Engine: Ge CF66K
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Dented
- Location: Zone 500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING LOWER SURFACE ON IB AILERON: FOUND NR 1 DENT ( LENGTH 0.87 INCH ; DEPTH 0.094 INCH) AND FOUND NR 1 DENT (LENGTH 0.63 INCH ; DEPTH 0.027 INCH) AT STA XW 343   CUT DAMAGED PORTION OF LOWER SKIN AND REPAIRED IAW SRM.
